# SDR DALA2017033002546

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, CORROSION AND CRACKED ANGLES ON RT FLOOR PANEL 160G.  THE FLOOR PANEL WAS REPLACED IAW DWG 9957828, SRM 51-30-2, 51-10-3, PAR 26, 14, AND 21, 51-10-4, AND 51-10-2.
